# SDR SWAA032819

- Difficulty date: December 28, 2003
- Submitted: January 9, 2004
- Operation: Air carrier
- Aircraft: 083SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22732
- Aircraft time: 68,374 hours, 74,934 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Pressure Switch
- Part number: 94P11
- Condition: Leaking
- Location: Nr 1 Eng T/R
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

DECLARED EMERGENCY, HYD A-SYS FAILURE.  LOW PRESS LIGHT ILLUMINATED FOR BOTH PUMPS.  FOUND NR 1 ENG T/R HYD PRESS SWITCH LEAKING AT UNION FITTING.  REMOVED AND REPLACED PRESS SWITCH IAW MM.
